# SDR SIMA20140424003

- Difficulty date: April 24, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 23,032 hours, 19,183 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200208108
- Condition: Damaged
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

WHILE CRUISING AT FL250, WE ENCOUNTERED INSTANTANEOUS SMOKE IN THE COCKPIT & CABIN.  VISUAL INSPECTION FOUND LT ACM DAMAGE.  R & R LT ACM IAW AMM 21-51-03.  OPERATIONAL CHECK FOUND OK.  NO SMOKE IN THE COCKPIT OR CABIN AT THIS TIME.
